# SDR UALA2011121206827

- Difficulty date: December 8, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,652 hours, 21,849 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Lt Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYSTEM PRESS LIGHT & EICAS MSG NOT ON WITH PUMP OFF. REPLACED LT HYD SYS LOW PRESSURE LIGHT ASSY, NO HELP. EICAS MESSAGE OK WHEN HYD SWITCH TURNED OFF LIGHT IS INTERMITTENT.  REPLACED LEFT SYS PRESSURE SWITCH. OPS CHECKED GOOD.
